In this article, we study the theory and properties of co-Cohen-Macaulay modules. We show, for example, that the co- localization of co-Cohen-Macaulay modules preserves co-Cohen-Macaulayness under a certain condition. In addition, we give a characterization of co-Cohen-Macaulay modules by vanishing properties of the dual Bass numbers of modules. Moreover, we involve the theory of graphs within such modules achieving some applications for the edge ideal of a graph.
Digital Object Identifier (DOI)
Henrique Tognon, Carlos
"Some Properties of Co-Cohen-Macaulay Modules in the Theory of the Edge Ideal of a Graph Simple,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 6.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss1/6